# SDR SWAA2022100552544

- Difficulty date: September 12, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812710
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD AFT OF CARGO DOOR HAS CORROSION BS847+15; WL164 RBL21 / [01] EVALUATED CORROSION ON SHIELD BS 847+15 RBL 21 WL 164; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.;[03] REMOVED SHIELD BS847 TO 867 RBL21 WL164; PER SRM 51-40-02-0G-0;[04] LOCATED; DRILLED AND DEBURRED NEW SHIELD ACB BS847 TO BS867 RBL21 WL164; PER SRM 51-40-05-0G-0 AND DWG 146A0081.  OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4..;[06] INSTALLED NEW SHIELD ACB BS847 TO BS867 RBL21 WL164; PER SRM 51-40-02-0G-0 AND DWG 146A0081;[07] VERIFIED CORRECTIVE ACTION 6.
